# SDR UALA2012041202209

- Difficulty date: April 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 81,736 hours, 13,190 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Condition: Leaking
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAINT REPORTS FUEL LEAK FROM RT WING ACCESS PANEL INBOARD NR 5 DRIP STICK.  PANEL 641KB MOLDED RUBBER SEAL DAMAGED.  MOLDED RUBBER SEAL REPLACED PER AMM.  FUEL LEAK CHECK PERFORMED.  FOUND NO LEAK.
